# SDR SWI2024F01282

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND, FORWARD TRACK, LOWER FORWARD CHANNEL AT FS574.00 FOUND DAMAGED WHILE REPLACEING CHANEL ON AFT SIDE OF CARGO DOOR FORWARD TRACK LOWER AFT CHANNEL (REFERENCE SRM 53-61-23 ITEM 50A).    (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
